# SDR ASOA20141124140

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 32,171 hours, 25,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  THE AISLE EMERGENCY LIGHT SEATS 18 & 19 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE R & R LIGHT AND OPS TESTED WITH NO DEFECTS. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
